Research

Publications and Preprints

L. Peilen. “Local Laws and a Mesoscopic CLT for β-Ensembles.” Communications on Pure and Applied Mathematicshttps://doi.org/10.1002/cpa.22175 pdf

A. Cerbu, E. Gunther, M. Magee, L. Peilen. “The Cycle Structure of a Markoff Automorphism over Finite Fields.” Journal of Number Theory, vol. 211, 2020, pp. 1-27. pdf

A. Cerbu, S. Marcus, L. Peilen, D. Ranganathan, A. Salmon. “Topology of tropical moduli of weighted stable curves.” Advances in Geometry, vol. 20, no. 4, 2020, pp. 445-462. pdf

N. Kaplan, S. Kimport, R. Lawrence, L. Peilen, M. Weinreich. “Counting Arcs in Projective Planes via Glynn’s Algorithm.” Journal of Geometry, vol. 108, no. 3, 2017, pp. 1013-1029. pdf